Journal article icon

Journal article

CONTROLLER DEGREE BOUND FOR H infinity -OPTIMAL CONTROL PROBLEMS OF THE SECOND KIND.

Abstract:
Further results are presented on the cancellation phenomena which occur in H infinity -optimal control problems which may be embedded in a particular generalized regulator configuration illustrated. The emphasis is on problems of the second kind which are characterized by the assumption that one of two off-diagonal blocks P//1//2 (s) and P//2//1 (s) is nonsquare. It is assumed that P//2 //1 (s) is square while P//1//2 (s) is tall, and also that P//1//2 (j omega and P//2 //1 (j omega ) have full rank for all omega .

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Halikias, G More by this author
Publisher:
IEEE
Journal:
Proceedings of the IEEE Conference on Decision and Control
Pages:
1802-1803
Publication date:
1986
ISSN:
0191-2216
URN:
uuid:8e7c9b85-217d-4f7e-b759-32a64476bb3f
Source identifiers:
367599
Local pid:
pubs:367599
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP